MAUDE Adverse Event Report: KCI USA, INC. PREVENA PLUS¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. PREVENA PLUS¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number PRE4000US
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Prevan plus therapy unit would not hold suction.

Brand Name
PREVENA PLUS¿
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
12930 ih 10 west
san antonio TX 78249
MDR Report Key24980050
Report Number24980050
Device Sequence Number13388243
Product Code OMP
UDI-Device Identifier00849554006768
UDI-Public(01)00849554006768(17)270331(10)C24419V008
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
Report Date (Section F) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRE4000US
Device Lot NumberC24419V008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexFemale
Patient Weight53 KG
Date Report Sent to FDA04/20/2026